# SDR UIEA2017092501832

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Clamp
- Part number: 2703400
- Condition: Worn
- Location: Start Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE NR 2 ENGINE START VALVE,  FOUND AFT VEE CLAMP THREADS WORN.  INSTALLED NEW NR 2 ENGINE START VALVE VEE CLAMP IAW  AMM 80-11-02-404-022-G00.
